Title: Asymptotic behavior of quadratic Hermite-Pade approximants to the exponential function and Riemann-Hilbert problems
Authors: Kuijlaars, Arno ×
Stahl, H
Van Assche, Walter
Wielonsky, F #
Issue Date: 2003
Publisher: Editions scientifiques medicales elsevier
Series Title: Comptes rendus mathematique vol:336 issue:11 pages:893-896
Abstract: We describe the asymptotic behavior of the polynomials p, q, r of degree n in type 1 Hermite-Pade approximation to the exponential function, i.e., p(z) e^{-z} + q(z) + r(z) e^z = O(z(3n+2)) as z --> 0. A steepest descent method for Riemann-Hilbert problems, due to Deift and Zhou, is used to obtain strong uniform asymptotics for the scaled polynomials p(3nz), q(3nz), r(3nz) in every domain of the complex plane. An important role is played by a three-sheeted Riemann surface and certain measures and functions defined on it. (C) 2003 Academie des sciences. Publie par Editions scientifiques et medicales Elsevier SAS. Tous droits reserves.
ISSN: 1631-073X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science